Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

DECOMPOSING MAPPINGS AND TRANSFINITE DIMENSION

V.A. Chatyrko
Filomat
Vol. 7 (1993), pp. 67-72
Stable URL: http://www.jstor.org/stable/43997889
Page Count: 6
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
DECOMPOSING MAPPINGS AND TRANSFINITE DIMENSION
Preview not available

Abstract

Transfinite exiensions zwS and zwH of Zarelua's function zw [9] are defined and some their properties are explored.

Page Thumbnails

  • Thumbnail: Page 
[67]
    [67]
  • Thumbnail: Page 
68
    68
  • Thumbnail: Page 
69
    69
  • Thumbnail: Page 
70
    70
  • Thumbnail: Page 
71
    71
  • Thumbnail: Page 
72
    72